MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE
Model Number 50-777-26-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported a plate broke.The plate was removed.
 
Additional Manufacturer Narrative
The stereo microscope investigation revealed tensile cracks.Further observation determined there were no indications of material or manufacturing defects.The function was tested and there was no abnormality found.The review of the device history records was not possible due to no lot number being identified or provided.The investigation results conclude that the root cause for the breakages were due to structural failure of the devices due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
 
Additional Manufacturer Narrative
D6a: typo correction.

Brand Name
LEVEL ONE CMF
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7506053
Report Number9610905-2018-00057
Device Sequence Number1529776
Product Code MQN
UDI-Device Identifier00888118078414
UDI-Public(01)00888118078414
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2018
Report Date (Section F) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number50-777-26-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/23/2018
Event Location Hospital
Date Report to Manufacturer04/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer06/20/2018
10/22/2021
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date07/16/2018
10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient Weight109